# SDR JJBA20240418042

- Difficulty date: March 28, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING ACCESS PANEL 632AB AREA, THE ANCHOR NUT RING ON THE WING STRUCTURE IS CORRODED. DOUBLER REPLACED AT RH WING ACCESS PANEL 632AB
